How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Oncology
Satisfied Customers: 46729
Experience:  Experienced Oncology Physician trained in New York City. I'm ready to help.
41363181
Type Your Oncology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have sirc from 2012, would I still be able to use it if I

Customer Question

Hi Dr. DavidI have sirc from 2012, would I still be able to use it if I need it
Submitted: 1 year ago.
Category: Oncology
Expert:  Dr. David replied 1 year ago.

This is Dr. David

what do you mean by SIRC?

Customer: replied 1 year ago.
It's a pill for inner ear issues
Expert:  Dr. David replied 1 year ago.

Serc tablets contain the active ingredient betahistine dihydrochloride. Serc works by improving the blood flow of the inner ear and restoring it to normal

is there an expiration date on the package or prescription?

sometimes medications can loose effectiveness after their expiration date.

if you keep the medication in a cool dark dry area, this can sometimes extend the life of medications.

if they are kept in a warm, moist, humid place, this can often shorten the life of medications.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
the expiry date on the medication is june 2012
Customer: replied 1 year ago.
it's in the medicine cabinet
Expert:  Dr. David replied 1 year ago.

you can try it

most likely it is not dangerous

but it could be less effective.

many medicine cabinets are in the bathroom where there can be excessive humidity from the toilet and shower

so not the best place to store medications long term.

Customer: replied 1 year ago.
would it hurt to try serc thast I have in the medicine cabinet
Customer: replied 1 year ago.
would I need a ct scan for anything
Expert:  Dr. David replied 1 year ago.

most likely the serc will not hurt you, but could be less effective

why would you need a CT scan? are you having dizziness from inner ear?

Customer: replied 1 year ago.
I was yesterday. The room was spinning but not today
Expert:  Dr. David replied 1 year ago.

I see.

that is good the room is not spinning today.

anxiety can cause dizziness, dehydration can cause dizziness.

if you are not having symptoms today, then don't take the serc.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
The walk in clinic doctor said I had fluid in the Middle ear and he thought the spinning was from the inner ear
Expert:  Dr. David replied 1 year ago.

then medications like serc can help

or meclizine or antivert or dramamine can help the dizziness.

Customer: replied 1 year ago.
can you get any of those over the counter
Expert:  Dr. David replied 1 year ago.

yes, you these are all over the counter.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Customer: replied 1 year ago.
would a brain tumor cause dizziness
Expert:  Dr. David replied 1 year ago.

it wouldn't be on and off dizziness.

it would cause headaches and seizures as well

and your doctors have already looked in your ears and saw fluid.

so you don't have a brain tumor causing your dizziness symptoms.

Customer: replied 1 year ago.
Would a brain tumor cause the same symptoms
Expert:  Dr. David replied 1 year ago.

a brain tumor would cause constant dizziness, it wouldn't get better

and it would cause headaches and seizures as well

and your doctors have already looked in your ears and saw fluid which causes dizziness.

so you don't have a brain tumor.

Expert:  Dr. David replied 1 year ago.

if done with this question, please leave positive feedback for the help I have given you already

thanks for using JustAnswer.com

Customer: replied 1 year ago.
I'm sorry. My head was spinning this morning but stopped and start thinking I have a brain tumor
Expert:  Dr. David replied 1 year ago.

do you have excessive anxiety symptoms?

this can cause dizziness and worry symptoms.

Customer: replied 1 year ago.
I'm not sleeping well either
Customer: replied 1 year ago.
When I get dizzy, I don't feel faint. Just spinning and stops
Expert:  Dr. David replied 1 year ago.

these don't sound like signs of a brain tumor.

lack of sleep can cause dizziness.

you didn't answer if you have excessive anxiety symptoms.

Customer: replied 1 year ago.
When I got up this morning I threw up yellow stuff tastes acidy would that we cause by anxiety too
Expert:  Dr. David replied 1 year ago.

no, that would be more likely to be caused by acid reflux